i have had only 2 good days since ive been on the medication and im starting to lose all hope that they are going to work. I have taken 4 weeks of work as my Anxiety has been elevated and im now at the point where im thinking do i stop or keep soldiering on. I have read that im at the point where its the next couple of weeks where i should start to see improvements ive also read that if im not seeing improvements by now i should move on can someone please shed some light on this for me ,xx
aktore; Your correct depends when and where you read about this medication,They did change it saying within 4 weeks you should have a blood level but prior to that it was the same as all the others in this class of medication. And from what I have seen and heard is most people it still takes the 6 weeks to really reach the full blood level I would give it a couple more weeks at least to see how you feel.Our systems are all different some well fell better than others but it all depends on the person you have come this far with it that you don't want to just throw in the towel now plus you were saying it was working for awhile then you started having problems again. Stay strong and force your way through this hard part.You would not want to go through all of this again if it can be avoided and try and take this the same way eacch day if your taken it with food or without keep doing that and do your best to take it about the same time each day. Stick with it and hopefully you well be back to yourself very soon. Have a nice weekend. Chuck1957
aktore; Also remember you have said it had worked for a few days so good chance it well kick in anytime and if you do your best to stay on a few more weeks or even check with your doctor maybe you might need a slight dose increase you still have some good options with this medication..hang in there chuck1957
Hi, you should expect to feel relief any day now... patients are advised that the medication will take 4 weeks, give or take, to feel the full therapeutic effects, however, when treating for anxiety it can take slightly longer. I would advise you to give it another week, and if you are still in the same situation, revisit your doctor.
Hi aktore, i tried to reply to your comment on the other feed that you started but the question is closed(?). Anyway, you asked about feeling strange on the last days of the 4 weeks induction phase, that can happen, it isn't unusual, especially when you are treating anxiety primarily, rather than depression. That's kind of you to want to share your experience when you are in a better place, which hopefully will be very soon. It is helpful to get out for a walk each day, to clear your head, increase your serotonin levels, and vitamin D from the sun will also help
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2014 • 3 answers
Posted 28 Apr 2015 • 1 answer
I am on Citalopram for my anxiety its been working ok but after taking it today I have been feeling?
Posted 27 Jul 2015 • 5 answers
Posted 19 Oct 2015 • 2 answers
Posted 14 Apr 2016 • 2 answers